MathSciNet Relay Station
MathSciNet bibliographic data
MR1622777 46C15 (46B20)
Benítez, C.; Fernández, Manuel; Soriano, María L. On the norm of the product of linear functionals. Proc. Amer. Math. Soc. 127 (1999), no. 5, 1437–1441.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement